Plastic Surgery Forum & Message Board at PlasticSurgerySpot.com

Plastic Surgery Forum & Message Board at PlasticSurgerySpot.com (http://www.plasticsurgeryspot.com/)
-   Skin Care (http://www.plasticsurgeryspot.com/skin-care/)
-   -   Eczema Cream Makes Skin Worse (http://www.plasticsurgeryspot.com/skin-care/2116-eczema-cream-makes-skin-worse.html)

robyne00 11-06-2010 03:17 PM

Eczema Cream Makes Skin Worse
 
Moisturiser aqueous cream BP cream 'may make eczema worse' | Mail Online

MaryDarcy 12-16-2010 05:16 AM

Cream often prescribed to relieve the symptoms of eczema may be making the condition worse.



hwiser09 01-30-2011 08:55 AM

I guess it depends with the type of skin.Since cream is effective for others.


All times are GMT -7. The time now is 09:50 PM.

Powered by vBulletin® Version 3.8.6
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
LinkBacks Enabled by vBSEO 3.5.2 © 2010, Crawlability, Inc.